# SDR CIHA044H

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65239491
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 70,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR FORWARD LINK BULKHEAD TO DOOR HAS A CRACK OVER 6 INCHES LONG FORWARD SIDE OF LINK PIVOT BOLT HOLE. REPLACED LINK ASSY P/N 65-23949-1.  (M)
